Alert archive / Florida / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 125, NWS Jacksonville, FL

June 21, 2021Alachua County, Gilchrist County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 21, 2021, 1:25 PM EDT for Alachua County, Gilchrist County, Florida. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2021, 1:25 PM EDT (17:25 UTC)
Expired
Jun 21, 2021, 2:00 PM EDT
In force
35 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Alachua County, FL, Gilchrist County, FL

The radar

The Jacksonville radar (KJAX), 137 km from the middle of the area, began a volume at 17:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 5.4 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2021-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 803 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2021-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
803 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
987 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-75 m²/s²
0-3 km storm-relative helicity
-110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

393 
WUUS52 KJAX 211725
SVRJAX
FLC001-041-211800-
/O.NEW.KJAX.SV.W.0125.210621T1725Z-210621T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
125 PM EDT Mon Jun 21 2021

The National Weather Service in Jacksonville has issued a

* Severe Thunderstorm Warning for...
  Southeastern Gilchrist County in northern Florida...
  West central Alachua County in northern Florida...

* Until 200 PM EDT.

* At 125 PM EDT, a severe thunderstorm was located near Trenton,
  moving northeast at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Newberry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2973 8274 2963 8254 2954 8263 2954 8265
      2956 8266 2956 8275 2958 8276 2958 8280
TIME...MOT...LOC 1725Z 217DEG 10KT 2958 8272 

HAIL...1.00IN
WIND...60MPH
 
$$

NELSON
2 follow-up statements
196 
WWUS52 KJAX 211736
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
136 PM EDT Mon Jun 21 2021

FLC001-041-211800-
/O.CON.KJAX.SV.W.0125.000000T0000Z-210621T1800Z/
Gilchrist FL-Alachua FL-
136 PM EDT Mon Jun 21 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR SOUTHEASTERN GILCHRIST AND WESTERN ALACHUA COUNTIES...

At 136 PM EDT, a severe thunderstorm was located 7 miles east of
Trenton, moving northeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Newberry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2966 8259 2954 8265 2956 8266 2956 8275
      2958 8276 2958 8280 2973 8274
TIME...MOT...LOC 1736Z 219DEG 11KT 2961 8269 

HAIL...1.00IN
WIND...60MPH
 
$$

NELSON
413 
WWUS52 KJAX 211758
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
158 PM EDT Mon Jun 21 2021

FLC001-041-211808-
/O.EXP.KJAX.SV.W.0125.000000T0000Z-210621T1800Z/
Gilchrist FL-Alachua FL-
158 PM EDT Mon Jun 21 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GILCHRIST AND
WESTERN ALACHUA COUNTIES WILL EXPIRE AT 200 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 2966 8259 2954 8265 2956 8266 2956 8275
      2958 8276 2958 8280 2973 8274
TIME...MOT...LOC 1758Z 217DEG 10KT 2966 8265 

$$

NELSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 10:41 AM EDT, 2 hours 44 minutes earlier.

Area forecast discussion, Jun 21, 10:41 AM EDT, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
1041 AM EDT Mon Jun 21 2021

...WAVES OF SHOWERS AND THUNDERSTORMS THROUGH MIDWEEK...
...STRONG TO ISOLATED SEVERE THUNDERSTORMS POSSIBLE ON TUESDAY...
...LOCALLY HEAVY RAINFALL EXPECTED TONIGHT AND TUESDAY...

.UPDATE...

Late morning surface analysis depicts strengthening low pressure
(992 millibars) over the northern Great Lakes region that was
accelerating northeastward and was pushing a cold front towards
the Ohio and Tennessee Valleys. This weather pattern has kept the
axis of Atlantic ridging positioned across south Florida, creating
a deep west-southwesterly flow pattern across our area. Otherwise,
Tropical Storm Claudette (1007 millibars) was emerging off the
northern Outer Banks of North Carolina and into the western
Atlantic waters as it accelerates east-northeastward. Aloft...a
potent shortwave pivoting eastward across Lake Superior was
digging a longwave trough over the Plains States and the Upper
Midwest. This weather pattern was creating a highly diffluent
zonal flow along the northern Gulf coast region. Embedded
shortwave energy within this zonal flow was progressing across
southwestern Louisiana, with convection developing over the FL
panhandle and Big Bend regions downstream of this feature. A
shield of stratiform light to moderate rainfall precedes this
activity and was overspreading locations along and south of
Interstate 10 in northeast and north central FL. Multi-layered
cloud cover was also overspreading southeast GA from west to east.
Latest LAPS/RAP analyses indicate that a tropical air mass
persists across our region, with PWAT values mostly in the 1.7 -
2.0 range as of 13Z. Temperatures were mostly ranged from the
upper 70s to lower 80s. Dewpoints were mostly in the low to mid
70s, except the oppressive upper 70s in north central and coastal
northeast FL.

Extensive cloud cover today should limit instability across much
of our region, but the increasingly diffluent zonal flow pattern
aloft will likely advect thunderstorms developing along the I-10
corridor to the west of our area into the Suwannee Valley late
this morning, with at least scattered convection moving eastward
across the I-10 corridor and points southward this afternoon.
Widely scattered convection should also make inroads into
southeast GA this afternoon as moisture deepens and outflow
boundaries from activity in the Suwannee Valley push
northward. Cloud cover, light showers this morning and afternoon
convection should keep highs generally in the mid to upper 80s
this afternoon, with breezy west-southwesterly winds possibly
allowing a few coastal locations to approach 90 degrees
(especially in southeast GA).

Troughing aloft diving into the Tennessee and Ohio Valleys will
keep a highly diffluent southwesterly flow pattern in place
locally tonight, with additional upstream shortwave energy likely
generating scattered to numerous convection across our area
tonight. Short-term, high resolution guidance suggests that one
wave of convection developing over the I-4 corridor late this
afternoon will push northeastward, impacting the southern St.
Johns River basin and north central FL this evening, while another
wave of convection develops over the northeast Gulf of Mexico this
evening and then overspreads the Suwannee Valley and inland
southeast GA overnight, with activity reaching the I-95 corridor
before sunrise. Heavy downpours and frequent lightning strikes
should be the primary hazards with convective activity this
afternoon and tonight, although a few storms may pulse and become
strong, with downburst wind gusts of 40-50 mph possible on an
isolated basis. Lows tonight will only fall into the 70s.

Longwave troughing diving into the southeastern states on Tuesday
will drive a cold front into the Deep South during the afternoon
and evening hours. Deep southwesterly flow will continue to advect
a tropical air mass into our area from the northeast Gulf of
Mexico, with model soundings depicting PWAT values rising to the
2.0 - 2.2 inch range as the day progresses. Temperatures aloft
will slowly cool off, increasing the potential for strong to
isolated severe thunderstorms that will be capable of producing
downburst winds of 40-60 mph. Waves of convection moving east-
northeastward across our region will likely produce heavy rainfall
amounts as well. Clouds and rainfall should keep highs below
climatology tomorrow, with 80s again prevailing region-wide.

&&

.AVIATION...
[Through 12Z Tuesday]

Showers and periods of MVFR conditions will be possible at the
northeast FL terminals, with periods of ceilings between 1,500 -
2,500 feet expected. VFR conditions will prevail through at least
19Z at SSI. Thunderstorms will develop near the northeast FL
terminals after 15Z. We used TEMPO and PROB30 groups at each
terminal through the evening and overnight hours to account for
briefly gusty winds and periods of MVFR conditions during heavier
showers and thunderstorms. Outside of thunderstorm activity,
sustained west- southwesterly surface winds of 10-15 knots will
continue through around 22Z at the terminals. Mainly westerly
surface winds of 5-10 knots will prevail overnight.

&&

.MARINE...

A cold front approaching the Ohio and Tennessee Valleys this
morning will dive southeastward and will approach the Georgia
waters on Tuesday night and will stall near the Florida border
from Wednesday through around Friday. Southwesterly winds will
increase to Caution levels of 15 to 20 knots this afternoon and
will remain breezy through at least Tuesday night. Seas of 3-5
feet will prevail through Tuesday night. Widespread showers and
thunderstorms will impact our local waters from Tuesday through
Friday. A light onshore wind will develop late this week as strong
high pressure over the Canadian Maritime region wedges down the
southeastern seaboard. Seas of 2-4 feet will prevail during the
middle and later portions of this week.

Rip Currents: Breezy west-southwesterly winds will result in a low
rip current risk at area beaches through at least Tuesday.

&&

.FIRE WEATHER...

Breezy west-southwesterly surface and transport winds will create
good dispersion values this afternoon outside of scattered
thunderstorm activity. Surface and transport winds will shift to
southwesterly on Tuesday, with widespread rainfall and cloud cover
resulting in poor dispersion values.

&&

.PREV DISCUSSION [751 AM EDT]...

.NEAR TERM [Through Tonight]...

A few showers were moving into the western portions of the area
from the Gulf of Mexico early this morning, and this is forecast
to continue through daybreak. TD Claudette is forecast to
strengthen back to a Tropical Storm as it moves off the coast of
North Carolin this morning. The surface ridge axis will remain
south of the area today, and southwesterly low level flow will
prevail. Mid/upper level cloudiness will continue again today.
Precipitable water values will be 1.8-2 inches today, with
numerous showers/storms pushing across the western half of the
area, with lower rain chances towards the east coast. Deeper
moisture will move into the area tonight with precipitable water
values in excess of 2 inches as a disturbance along the coast of
Louisiana this morning moves eastward along the northern Gulf
coast. A brief lull in rain chances is expected in the evening,
with rain chances increasing from west to east towards daybreak.

Highs today are forecast to be warmer in the upper 80s to lower
90s, and lows today will be 70-75F once again.

.SHORT TERM [Tuesday Through Thursday]...

High pressure will be to the southeast Tuesday, as a trough of low
pressure slides southeast toward SE GA. This boundary will move to
near the GA/FL line Tuesday night into Wednesday, and stall while
it dissipates. Weak troughing will remain over area into
Thursday, as high pressure builds to the northeast.

The region will also be in the base of a 500mb trough through
Wednesday, helping to provide additional instability.

The flow will be from the southwest through Wednesday, leaving the
gulf coast sea breeze dominant. The flow will be more from the
east northeast Thursday allowing the east coast sea breeze to push
inland.

The combination of diurnal heating, upper support and sea breeze
interactions will provide daily rounds of showers and
thunderstorms, with best chances in the afternoon and evening
hours.

While night time lows will be near normal this period, highs will
trend a little below normal due to expected cloud and rain
coverage.

.LONG TERM [Thursday Night Through Monday]...

High pressure will be northeast of the region this period,
continuing the flow pattern from the east southeast. This flow
pattern will allow the east coast sea breeze to push well inland
each afternoon. Daily rounds of convection are expected this
period due to diurnal instability, and sea breeze convergence.

Low temperatures will trend near normal this period, and after a
below normal day Friday, highs will trend near normal for Saturday
and Sunday.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  87  73  82  71  84 /  30  40  80  40  70
SSI  90  77  85  74  84 /  30  20  70  30  70
JAX  90  73  85  72  87 /  30  30  70  20  70
SGJ  90  76  87  73  87 /  40  30  60  20  70
GNV  86  72  84  72  85 /  40  30  60  20  70
OCF  89  73  85  72  88 /  60  30  60  20  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

In the hours before

Special weather statement, Jun 21, 11:51 AM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1151 AM EDT Mon Jun 21 2021

FLZ021-222-211615-
Southern Columbia FL-Suwannee FL-
1151 AM EDT Mon Jun 21 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SUWANNEE COUNTY
UNTIL 1215 PM EDT...

* At 1150 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 7 miles southeast of Mayo, moving
  northeast at 30 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Obrien and Branford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3020 8279 2998 8279 2995 8293 2996 8293
      2996 8295 2998 8296 2999 8296 3001 8298
      3001 8300 3003 8301 3006 8304 3006 8306
      3008 8308
TIME...MOT...LOC 1550Z 245DEG 28KT 3000 8307

NELSON
Special weather statement, Jun 21, 12:20 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1220 PM EDT Mon Jun 21 2021

FLZ023-030-122-222-GAZ364-211645-
Southern Columbia FL-Baker FL-Union FL-Northern Columbia FL-
Western Charlton GA-
1220 PM EDT Mon Jun 21 2021

...SIGNIFICANT WEATHER ADVISORY FOR BAKER...UNION...COLUMBIA AND
SOUTH CENTRAL CHARLTON COUNTIES UNTIL 1245 PM EDT...

* At 1220 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 11 miles
  northwest of Taylor to 7 miles northwest of Sanderson to near
  Ichetucknee Spring. Movement was east at 30 mph.

* Winds in excess of 45 mph possible with these storms.

* Locations impacted include...
  Lake City, Lake Butler, Raiford, Columbia, Taylor, Macclenny, Glen
  St. Mary, Palestine Community, Groves and Providence.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3020 8279 3035 8259 3059 8253 3056 8211
      3031 8205 2999 8228 2999 8279
TIME...MOT...LOC 1620Z 272DEG 26KT 3059 8237 3032 8238 2998 8287

NELSON
Special weather statement, Jun 21, 12:48 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1248 PM EDT Mon Jun 21 2021

FLZ023-024-030-031-222-225-232-325-425-GAZ364-211715-
Southern Columbia FL-Baker FL-Western Clay FL-Union FL-
Western Duval FL-South Central Duval FL-Inland Nassau FL-
Trout River FL-Bradford FL-Western Charlton GA-
1248 PM EDT Mon Jun 21 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NASSAU...
NORTHEASTERN BRADFORD...BAKER...NORTHERN UNION...CENTRAL COLUMBIA...
NORTHWESTERN CLAY...WESTERN DUVAL AND SOUTHEASTERN CHARLTON COUNTIES
UNTIL 115 PM EDT...

* At 1247 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 12 miles
  west of Hilliard to near St. George to near Macclenny to near
  Palestine Community. Movement was east at 45 mph.

* Winds in excess of 45 mph possible with these storms.

* Locations impacted include...
  Jacksonville, Callahan, Jacksonville International Arpt, Columbia,
  Macclenny, Glen St. Mary, Palestine Community, Cisco Gardens,
  Ortega and St. George.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3007 8276 3038 8229 3047 8220 3057 8223
      3069 8170 3051 8166 3026 8168 3008 8183
TIME...MOT...LOC 1647Z 273DEG 39KT 3062 8212 3046 8205 3033 8208 3004
8247

NELSON
Special weather statement, Jun 21, 1:18 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
118 PM EDT Mon Jun 21 2021

FLZ023-024-030-031-124-125-132-133-225-232-325-425-GAZ364-211745-
Coastal St. Johns FL-Western Clay FL-Union FL-South Central Duval FL-
Inland Nassau FL-Bradford FL-Eastern Clay FL-Baker FL-
Western Duval FL-Trout River FL-Coastal Nassau FL-Coastal Duval FL-
Western Charlton GA-
118 PM EDT Mon Jun 21 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NASSAU...NORTHEASTERN
BRADFORD...NORTH CENTRAL ST. JOHNS...SOUTHEASTERN BAKER...
NORTHEASTERN UNION...NORTHERN CLAY...DUVAL AND SOUTH CENTRAL CHARLTON
COUNTIES UNTIL 145 PM EDT...

* At 118 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Bellair-Meadowbrook Terrace, or
  near Orange Park, moving east at 35 mph.

* Winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Jacksonville, Fernandina Beach, Orange Park, Callahan, Jacksonville
  International Arpt, Unf, Mandarin, Arlington, Middleburg and Yulee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3009 8150 3012 8154 3012 8168 3005 8169
      2997 8209 3018 8239 3067 8174 3071 8145
      3010 8143
TIME...MOT...LOC 1718Z 265DEG 29KT 3022 8177

NELSON
Special weather statement, Jun 21, 1:20 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
120 PM EDT Mon Jun 21 2021

FLZ035-236-211800-
Western Alachua FL-Gilchrist FL-
120 PM EDT Mon Jun 21 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GILCHRIST AND
SOUTHWESTERN ALACHUA COUNTIES UNTIL 200 PM EDT...

* At 120 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Trenton, moving northeast at 10
  mph.

* Winds in excess of 45 mph and excessive cloud-to-ground lightning
  possible with this storm.

* Locations impacted include...
  Trenton, Archer and Newberry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 2982 8281 2958 8239 2952 8256 2954 8256
      2953 8265 2956 8266 2956 8275 2958 8276
      2958 8283
TIME...MOT...LOC 1720Z 219DEG 10KT 2957 8274

NELSON

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 11:51 AM EDTSpecial Weather StatementJAXSuwannee24 min
Jun 21, 12:20 PM EDTSpecial Weather StatementJAXBaker, Columbia, Union25 min
Jun 21, 12:48 PM EDTSpecial Weather StatementJAXBaker, Nassau27 min
Jun 21, 1:18 PM EDTSpecial Weather StatementJAXDuval, Nassau27 min
Jun 21, 1:20 PM EDTSpecial Weather StatementJAXGilchrist40 min
Jun 21, 1:27 PM EDTSpecial Weather StatementJAXSuwannee48 min
Jun 21, 1:29 PM EDTSpecial Marine WarningJAX91 min
Jun 21, 1:32 PM EDTSpecial Weather StatementJAXSaint Johns43 min
Jun 21, 1:45 PM EDTSpecial Weather StatementJAXBradford, Clay45 min
Jun 21, 2:00 PM EDTSpecial Weather StatementJAXGilchrist45 min
Jun 21, 2:17 PM EDTSpecial Weather StatementJAXSaint Johns43 min
Jun 21, 2:25 PM EDTSpecial Weather StatementJAXBradford, Union50 min
Jun 21, 2:29 PM EDTSpecial Marine WarningJAX91 min
Jun 21, 2:45 PM EDTSpecial Weather StatementJAXPutnam45 min
Jun 21, 2:54 PM EDTSpecial Weather StatementJAXBradford36 min
Jun 21, 3:15 PM EDTSpecial Weather StatementJAXSuwannee45 min
Jun 21, 3:30 PM EDTSpecial Weather StatementJAXGilchrist30 min
Jun 21, 3:38 PM EDTSpecial Marine WarningJAX97 min
Jun 21, 3:56 PM EDTSpecial Weather StatementJAXFlagler49 min
Jun 21, 4:09 PM EDTSpecial Weather StatementJAXFlagler36 min
Jun 21, 4:19 PM EDTSpecial Weather StatementJAXAlachua26 min
Jun 21, 5:11 PM EDTSpecial Weather StatementJAXFlagler34 min
Jun 21, 7:37 PM EDTSpecial Marine WarningJAX23 min

Nearby

Severe Thunderstorm Warnings in Florida, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.